Mon, 11/02/2009 - 22:34
In hopes of providing a competing chance for Olympic athletes of under-performing nations, Egypt and Botswana will now be allowed to use performance enhancing drugs at the next Olympic Games.
The International Olympic Committee's latest announcement raised a few eyebrows from the likes of China, the US and Russia. However, all eyebrows returned to their original resting place when it was revealed which two countries were allowed to bypass the anti-doping regulations.
Currently, while the competing nations are tirelessly training in preparation for the big trip to London 2012, the Egyptian Olympic Committee is hurriedly pumping their athletes with steroids and Viagra. “This is to ensure that every part of their body is enlarged so they can perform better at all events in the Olymbiyaat,” explains Haisam Haygan.
The news has caused a stir among Egyptians, with many now optimistic that they will finally witness our athletes completing longer marathons such as the 400 meter race.
Yet what do the athletes themselves think of the opportunity? EKT managed to get a hold of Egyptian athlete Hamdi Abu Aadulah in between intensive steroid sessions. Screaming and spitting at our correspondent, the red-faced Aadulah roared, "This is it baby!! This is it – AGHHH," while flexing his bursting biceps and six-packed buttocks. When pressed for a more articulate response, however, he broke down into tears and asked to see his mother.
Unfortunately for the hormonally-challenged Abu Aadulah, unless he returns from London with gold, his mother won’t be seen by anyone again. “We’re keeping her and the other athletes’ mothers underground,” says Haygan reassuringly. “Recent studies show these tactics can help motivate athletes to aim for gold without subjecting them to excessive pressures."
According to insiders at the Ministry of Zbort, talks are ongoing with FIFA about allowing the Egyptian national football team to also use performance enhancing drugs ahead of their crucial World Cup qualifier against Algeria.
EKT regrets to inform readers that shortly after this report was written, Mr. Abu Aadulah died from a combination of constipation and severe menstrual cramps.